MAUDE Adverse Event Report: Inspire Medical Systems Inspire Model 3028 IPG

Inspire Medical Systems Inspire Model 3028 IPG
Model Number 3028
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Twiddlers Syndrome (4563)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the physician with flipping of the ipg within the pocket, posing a potential risk of injury.Physician brought the patient into the or, and upon surgical exploration, twiddling of the device was noted.Physician explanted the ipg, sensing lead, and a portion of the stimulation lead, and closed.The explant surgery addressed the risk, and the issue is now resolved.

Brand Name
Inspire Model 3028 IPG
Common Device Name
Inspire Model 3028 IPG
Manufacturer (Section D)
Inspire Medical Systems
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
Inspire Medical Systems
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
+1(763)205-7970
MDR Report Key50458208
Report Number3007666314-2026-01507
Device Sequence Number10240975
Product Code MNQ
UDI-Device Identifier10855728005915
UDI-Public10855728005915
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-014
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown